On binomial sums with the terms of sequences {g_kn} and {h_kn}


KOPARAL S., ÖMÜR N., Çolak C. D.

Facta Universitatis Series: Mathematics and Informatics, vol.36, no.1, pp.31-42, 2021 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.22190/fumi191227003k
  • Journal Name: Facta Universitatis Series: Mathematics and Informatics
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.31-42
  • Keywords: Binomial sums, alternating sums, generalized Fibonacci numbers, recurrence relation, IDENTITIES

Abstract

In this paper, we derive sums and alternating sums of products of terms of the sequences {g(kn)} and {h(kn)} with binomial coefficients. For example,